# SDR CALA2022103102994

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 101,930 hours, 24,243 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5091
- Condition: Corroded
- Location: Sta 1681
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOORBEAM STA 1681 HAS CORROSION ON UPPER SURFACE UNDER AFT DECK PLATE AT APPROX LBL47.  TRANSCRIBED FROM HAECO GSO NRC# 9288277
